Alert archive / New York / Wind Advisories in 2025
Wind Advisory 13, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Oct 30, 2025, 12:02 PM EDT for 7 counties in Pennsylvania; 17 counties in New York. It took effect at Oct 31, 2025, 8:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2025, 12:02 PM EDT (16:02 UTC)
- In effect from
- Oct 31, 2025, 8:00 AM EDT
- Expired
- Nov 1, 2025, 2:47 AM EDT
- In force
- 19 hr
- Issued by
- NWS Binghamton, NY
All 24 counties
Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
426 WWUS71 KBGM 301602 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1202 PM EDT Thu Oct 30 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-310415- /O.NEW.KBGM.WI.Y.0013.251031T1500Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Rome, Binghamton, Sayre, Hornell, Hallstead, Honesdale, Montrose, Utica, Corning, Boonville, Owego, Oneida, Watkins Glen, Syracuse, Damascus, Auburn, Equinunk, Waverly, Penn Yan, Monticello, Towanda, Norwich, Wilkes-Barre, Oneonta, Hamilton, Milford, Tunkhannock, Ithaca, Walton, Cortland, Seneca Falls, Elmira, Delhi, Hazleton, and Scranton 1202 PM EDT Thu Oct 30 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM EDT SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected. * WHERE...Portions of central New York and northeast Pennsylvania. * WHEN...From 11 AM Friday to 5 AM EDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kistner
6 follow-up statements
617 WWUS71 KBGM 310316 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1116 PM EDT Thu Oct 30 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-311530- /O.CON.KBGM.WI.Y.0013.251031T1500Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Corning, Rome, Utica, Penn Yan, Elmira, Milford, Oneida, Monticello, Wilkes-Barre, Hamilton, Owego, Waverly, Auburn, Sayre, Towanda, Oneonta, Hazleton, Seneca Falls, Cortland, Scranton, Montrose, Delhi, Honesdale, Hornell, Damascus, Walton, Binghamton, Norwich, Tunkhannock, Equinunk, Boonville, Syracuse, Watkins Glen, Ithaca, and Hallstead 1116 PM EDT Thu Oct 30 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM EDT SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected. * WHERE...Portions of central New York and northeast Pennsylvania. * WHEN...From 11 AM Friday to 5 AM EDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BJG
665 WWUS71 KBGM 310531 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 131 AM EDT Fri Oct 31 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-311745- /O.CON.KBGM.WI.Y.0013.251031T1500Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Corning, Rome, Utica, Penn Yan, Elmira, Milford, Oneida, Monticello, Wilkes-Barre, Hamilton, Owego, Waverly, Auburn, Sayre, Towanda, Oneonta, Hazleton, Seneca Falls, Cortland, Scranton, Montrose, Delhi, Honesdale, Hornell, Damascus, Walton, Binghamton, Norwich, Tunkhannock, Equinunk, Boonville, Syracuse, Watkins Glen, Ithaca, and Hallstead 131 AM EDT Fri Oct 31 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected. * WHERE...Portions of central New York and northeast Pennsylvania. * WHEN...From 11 AM this morning to 5 AM EDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BJG
863 WWUS71 KBGM 311111 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 711 AM EDT Fri Oct 31 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-312315- /O.EXT.KBGM.WI.Y.0013.251031T1200Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Wilkes-Barre, Rome, Cortland, Honesdale, Oneonta, Watkins Glen, Equinunk, Sayre, Elmira, Damascus, Scranton, Boonville, Corning, Utica, Auburn, Seneca Falls, Towanda, Hamilton, Walton, Delhi, Hazleton, Milford, Penn Yan, Ithaca, Syracuse, Norwich, Montrose, Binghamton, Tunkhannock, Waverly, Oneida, Owego, Monticello, Hallstead, and Hornell 711 AM EDT Fri Oct 31 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected. * WHERE...Portions of central New York and northeast Pennsylvania. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kistner
336 WWUS71 KBGM 311815 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 215 PM EDT Fri Oct 31 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-010615- /O.CON.KBGM.WI.Y.0013.000000T0000Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Wilkes-Barre, Rome, Cortland, Honesdale, Oneonta, Watkins Glen, Equinunk, Sayre, Elmira, Damascus, Scranton, Boonville, Corning, Utica, Auburn, Seneca Falls, Towanda, Hamilton, Walton, Delhi, Hazleton, Milford, Penn Yan, Ithaca, Syracuse, Norwich, Montrose, Binghamton, Tunkhannock, Waverly, Oneida, Owego, Monticello, Hallstead, and Hornell 215 PM EDT Fri Oct 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of central New York and northeast Pennsylvania. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kistner
251 WWUS71 KBGM 312222 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 622 PM EDT Fri Oct 31 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-010900- /O.CON.KBGM.WI.Y.0013.000000T0000Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Cortland, Utica, Equinunk, Hornell, Oneida, Norwich, Hamilton, Penn Yan, Monticello, Waverly, Corning, Scranton, Walton, Delhi, Sayre, Seneca Falls, Boonville, Wilkes-Barre, Binghamton, Tunkhannock, Hazleton, Syracuse, Oneonta, Milford, Elmira, Auburn, Towanda, Ithaca, Damascus, Rome, Owego, Watkins Glen, Hallstead, Honesdale, and Montrose 622 PM EDT Fri Oct 31 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of central New York and northeast Pennsylvania. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MWG
602 WWUS71 KBGM 010647 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 247 AM EDT Sat Nov 1 2025 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-010800- /O.CAN.KBGM.WI.Y.0013.000000T0000Z-251101T0900Z/ Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of Utica, Monticello, Hallstead, Watkins Glen, Corning, Rome, Scranton, Honesdale, Oneida, Damascus, Tunkhannock, Penn Yan, Seneca Falls, Norwich, Hornell, Owego, Montrose, Walton, Delhi, Elmira, Milford, Cortland, Boonville, Hamilton, Wilkes-Barre, Oneonta, Syracuse, Waverly, Hazleton, Sayre, Binghamton, Ithaca, Towanda, Equinunk, and Auburn 247 AM EDT Sat Nov 1 2025 ...WIND ADVISORY IS CANCELLED... The wind has diminished and the Wind Advisory has been cancelled. It will still be a bit breezy today with occasional wind gusts of 20 to 30 mph possible at times, but winds will be below Wind Advisory criteria. $$ BJG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Oct 30, 6:56 AM EDT, 5 hours 6 minutes earlier.
Area forecast discussion, Oct 30, 6:56 AM EDT, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 656 AM EDT Thu Oct 30 2025 .SYNOPSIS... A widespread soaking rain is expected today along with gusty winds. Low pressure exits to the north on Friday, but unsettled weather will continue with gusty winds and scattered rain showers. A cool northwest flow pattern then persists through the weekend, with scattered lake effect showers. && .NEAR TERM /THROUGH FRIDAY/... 330 AM Update: As expected, rain has surged northward early this morning as an area of low pressure tracks through the Mid-Atlantic states and eventually right through Northeast PA and Central NY by later today/this evening. This will be a much-needed soaking/steady rainfall. There may also be a rumble of thunder or two, but the threat for thunderstorms remains on the lower side. Rain may become moderate to locally heavy at times, but dry antecedent conditions combined with manageable rainfall rates should keep the threat for flash flooding quite low. That being said, there could be a few localized instances of poor drainage and urban flooding, particularly where drains and culverts may be blocked from leaf debris. In addition to the rainfall today, it will become increasingly windy as a strong LLJ moves overhead. Model soundings show east-southeasterly winds in excess of 50kts a few thousand feet above the surface. Although not a certainty, it is possible that the steady rainfall could bring down some of these higher gusts to the surface during the late morning into the afternoon hours, particularly across the upslope/east-facing higher elevation areas of the Poconos-Catskills. HREF probabilities on DESI shows quite high probabilities (80-90+%) in seeing advisory-level wind gusts (greater than or equal to 46 mph) across those areas, but NBM probabilities on DESI point to a much-different scenario (0% chance of seeing advisory-level gusts). Chances are that the NBM wind gust probabilities are underdone, but HREF probabilities may be overdone. After coordinating with our surrounding WFOs, it was decided to hold off on any Wind Advisories for now for today due to this uncertainty. The upcoming day shift will keep an eye on trends and it is possible that a shorter-fused Wind Advisory may be issued for some areas if the higher wind gusts materialize upstream. Even without official advisory-level winds, occasional gusts of at least 30-40 mph look probable, especially for the above mentioned areas/hilltops. The center of the low pressure system will move overhead tonight, which will allow for winds to rapidly diminish and eventually shift to a more westerly direction. This will also allow for the steady rainfall to diminish and become more showery in nature (or perhaps even end completely for the Twin Tiers southward). The low pressure system will rapidly move off to the northeast on Friday/Halloween, which will result in a cold air advection regime and wrap-around moisture moving into the area. As a result, scattered rain showers are expected to continue, especially across Central NY. With the cooler airmass in place, high temperatures will only be in the mid 40s to lower 50s. Winds will also pick back up (this time from the west), with occasional wind gusts of at least 30-40 mph possible at times during the afternoon and early evening. This period will also need to be watched for potential future Wind Advisories. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... 330 AM Update: With a cool west-northwest flow (850mb temperatures around -4C), scattered lake effect/lake enhanced rain showers will continue Friday night, mainly in Central NY. Temperatures may get cold enough for some wet snowflakes to mix in across some of the higher elevations and northern Oneida County. Little to no snow accumulation is expected, but northern Oneida County may pick up a few tenths of an inch of snow. Lows Friday night are expected to be in the 30s. Winds will remain gusty, but will slowly diminish by the second half of the night. Scattered lake effect rain showers and clouds across Central NY will continue on Saturday, while most of Northeast PA will remain dry under partly sunny skies. Cool conditions will continue with highs only in the lower 40s to lower 50s. Although high pressure builds into the region on Sunday, cool westerly flow may continue to kick off lake effect showers. That being said, most of the area should remain dry under partly to mostly sunny skies. Temperatures will be slightly warmer with highs in the mid 40s to mid 50s. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... 330 AM Update: Although there remains a bit of uncertainty regarding the forecast for next week, model guidance has trended drier. The southern edge of a trough may bring a few showers to the area Monday night, with perhaps some lake effect showers behind it, but otherwise conditions are trending drier. Stuck with the NBM for now for PoPs due to there still being uncertainty, but odds are that these PoPs may be slightly overdone. Otherwise, temperatures will be seasonable with highs in the upper 40s to upper 50s. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... Rain has spread across the area but restrictions have not fallen as quickly or gone as low as guidance suggested earlier tonight. Because of this, IFR restrictions have been backed off a little bit through the morning hours, with Tempos used at most terminals to capture IFR restrictions as heavier rain moves through the area in the morning to early afternoon. BGM is the only terminal where IFR should remain into the overnight hours as upslope winds to the terminal should keep ceilings low. Winds will be gusty across all terminals with easterly winds gusting 20-30kts expected. LLWS will be a factor at most terminals as a strong low level jet is expected to be present over the region ahead of the approaching low center. 40-50kt wind shear at 120-140 degrees up to FL020 is expected across the region with AVP and BGM seeing impacts in the morning to mid- afternoon, ITH during the early to mid afternoon and SYR and RME from the late afternoon to early evening hours. Outlook... Friday...NW wind shift brings lake enhanced showers. Restrictions expected at NY terminals. Saturday through Sunday...Mainly VFR with MVFR ceilings possible for central NY terminals with lake effect showers. Monday...Chance for rain and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJG NEAR TERM...BJG SHORT TERM...BJG LONG TERM...BJG AVIATION...JTC
Hazardous weather outlook, Oct 30, 5:05 AM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 505 AM EDT Thu Oct 30 2025 NYZ009-015>018-022>025-036-037-044>046-055-PAZ038-310915- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Bradford- 505 AM EDT Thu Oct 30 2025 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Gusty easterly winds are expected today, especially late this morning into the afternoon. Occasional wind gusts of 25-35 mph will be possible. A few of the higher elevations may have localized higher wind gusts up to 40 mph. Winds will diminish tonight before picking back up again on Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty winds are again expected on Friday, especially in the afternoon and early evening, as the winds shift to a westerly direction. Occasional wind gusts of 30-40 mph will be possible. A few of the higher elevations may have localized higher wind gusts up to 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ056-057-062-PAZ039-040-043-044-047-048-072-310915- Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 505 AM EDT Thu Oct 30 2025 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Gusty easterly winds are expected today, especially late this morning into the afternoon. Occasional wind gusts of 30-40 mph will be possible. A few of the higher elevations of the Poconos and Catskills may have localized higher wind gusts up to 45-50 mph. Winds will diminish tonight before picking back up again on Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty winds are again expected on Friday, especially in the afternoon and early evening, as the winds shift to a westerly direction. Occasional wind gusts of 30-40 mph will be possible. A few of the higher elevations may have localized higher wind gusts up to 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 30, 11:55 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1155 AM EDT Thu Oct 30 2025
NYZ057-062-PAZ040-048-301630-
Sullivan NY-Delaware NY-Northern Wayne PA-Pike PA-
1155 AM EDT Thu Oct 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DELAWARE...WESTERN
SULLIVAN...NORTHEASTERN WAYNE AND NORTH CENTRAL PIKE COUNTIES THROUGH
1230 PM EDT...
At 1155 AM EDT, Doppler radar was tracking a strong thunderstorm over
Greeley, or 14 miles northwest of Montague, moving north at 70 mph.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rockland, Lackawaxen, Liberty, Bethel, Damascus, Callicoon, Shohola,
Tusten, Cochecton, and Fremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4207 7466 4202 7478 4198 7469 4138 7488
4140 7512 4154 7512 4160 7507 4161 7512
4212 7513 4210 7465
TIME...MOT...LOC 1555Z 187DEG 61KT 4145 7499
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KistnerThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 11:55 AM EDT | Special Weather Statement | BGM | Sullivan | 35 min |
Nearby
Wind Advisories in New York, 2025Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.